MathSciNet Relay Station
MathSciNet bibliographic data
MR406952 10H05
Levinson, Norman Almost all roots of $\zeta (s)=a$ are arbitrarily close to $\sigma =1/2$. Proc. Nat. Acad. Sci. U.S.A. 72 (1975), 1322–1324.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement